Skip to content
Includes Expert Content
sex, meds, MS
avatar
msmom36 posted:
just a quick wonder, I have been on Gabapentin for the last 6 months and am on a total of 4 seizure meds in addition to my MS meds. I have a BIG problem NO ORGASM here. I have asked the doctors they say itis not my meds, they say it could be nerve damage, inflammation etc.what on earth am I suppose to do or believe I am 36 and have a younger husband, my sex drive is totally gone and I feel like I am dead inside, this is maybe to much sharing but the only thing that I feel is nipple stimulation??? I am so lost and confused.
Reply
 
avatar
Neil S Lava, MD responded:
This is a very difficult problem. MS can cause difficulty with sexuality as can medications. Sometimes it is a combination of both.
It may be worthwhile talking with your GYN physician about this ii your MS doctor is not able to help. You should also be able to find information about this at the National MS Society website.
You may need to work with a counselor to help you and your husband find a mutually satisfying approach to your intimacy.
 
avatar
cactibabe1 responded:
Please talk to your Neuro and OBGYN there may be meds or other methods to help. Sometimes the meds cause this as well. I am single and do not even pay attention to men anymore. I feel less attractive with MS and feel they are staring at my cane and some do. I am not giving men a chance to prove me wrong. It a feeling going on with me.

The urge is gone at times for me as well but there are also devices that can help. Do not throw in the towel until you have gotten some answers. Good luck.

Cactibabe1
 
avatar
uncognative_in_oregon responded:
I haven't lost my drive, but I do have a delayed reaction now and again...which can be frustrating. I too am a woman in her 30s used to things working how they are supposed to, so when this happened, it frustrated both my husband and I for a minute, then I looked up on the web and it dawned on me that ms can affect that too.
 
avatar
cactibabe1 responded:
Do not look at it as a downer, yet. It could be any number of reasons. Speak with Neuro, OBGYN and Primary to see what options there are. You may need a booster med that stimulates? That are also other things that may need to be tried like Vibrator foreplay first then trying sex. You both may come up with a more fun and creative way that works. Do not give up and hang in there.


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

Fatigue
Has anyone ever included bee pollen with their diet? I also take niacin. Bee pollen seems to have help me with the fatigue factor along ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.